Cernea, Aurelian. "On the solution set of a two point boundary value problem.." Surveys in Mathematics and its Applications 3 (2008): 167-175. <http://eudml.org/doc/45589>.
@article{Cernea2008, author = {Cernea, Aurelian}, journal = {Surveys in Mathematics and its Applications}, keywords = {differential inclusion; boundary value problem; set-valued contraction; fixed point}, language = {eng}, pages = {167-175}, publisher = {University Constantin Brancusi}, title = {On the solution set of a two point boundary value problem.}, url = {http://eudml.org/doc/45589}, volume = {3}, year = {2008}, }
TY - JOUR AU - Cernea, Aurelian TI - On the solution set of a two point boundary value problem. JO - Surveys in Mathematics and its Applications PY - 2008 PB - University Constantin Brancusi VL - 3 SP - 167 EP - 175 LA - eng KW - differential inclusion; boundary value problem; set-valued contraction; fixed point UR - http://eudml.org/doc/45589 ER -